urologist-icon
Prostate cancer
Hi sir I have undergone hair transplant  3 years ago,,been taking finasteride 1mg since then.i read pcpt trial which says finasteride causes prostate cancer, is it true?can I continue drug?
45 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pcpt trial never said finasteride causes prostate cancer in fact it gives some degree of protection,,,, only thing they said is increased number of high grade cancers among the cancer group,, please go through study indetail ,, consult a urologist for further advice
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.